Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 423-430
http://dx.doi.org/10.1155/S0161171299224234

The Gergonne point generalized through convex coordinates

Department of Mathematical Sciences, Virginia Commonwealth University , Richmond 23284-2014, Virginia, USA

Received 27 May 1997; Revised 20 October 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. N. Boyd and P. N. Raychowdhury, “The Gergonne point generalized through convex coordinates,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 423-430, 1999. https://doi.org/10.1155/S0161171299224234.